# SDR SWAA2020052129718

- Difficulty date: January 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,535 hours, 24,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT ASSEMBLIES MISSING. / INSTALLED NEW EMERGENCY FLASHLIGHT ASSEMBLIES IN THE AFT GALLEY I.A.W CMM 25-60-02.
